# SDR FXGA201304181318

- Difficulty date: April 18, 2013
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 50,465 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 13 CORRODED AT FS 80. REPAIRED IAW EO 1318.
